| Catalog Number |
CS-25703-E |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "the white hub exhibited poor flow immediately after placement and became completely blocked/occluded later that afternoon".The user changed to a new set to complete the procedure.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
Qn#(b)(4).
Additional Manufacturer Narrative
(b)(4).The report of a blocked extension line was not confirmed by complaint investigation of the returned sample.The returned catheter met all relevant dimensional and functional requirements.A device history record review was performed with no relevant findings.Based on the customer report and the returned sample, no problem was found on the returned sample.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description